Exponential stability of highly nonlinear neutral pantograph stochastic differential equations

Mingxuan Shen, Weiyin Fei, Xuerong Mao, Shounian Deng

Research output: Contribution to journalArticle

7 Citations (Scopus)
11 Downloads (Pure)

Abstract

In this paper, we investigate the exponential stability of highly nonlinear hybrid neutral pantograph stochastic differential equations(NPSDEs). The aim of this paper is to establish exponential stability criteria for a class of hybrid NPSDEs without the linear growth condition. The methods of Lyapunov functions and M-matrix are used to study exponential stability and boundedness of the hybrid NPSDEs.
Original languageEnglish
Pages (from-to)436-448
Number of pages13
JournalAsian Journal of Control
Volume22
Issue number1
Early online date14 Sep 2018
DOIs
Publication statusPublished - 31 Jan 2020

Keywords

  • highly nonlinear
  • Ito's formula
  • exponential stability
  • neutral pantograph stochastic differential equations
  • M-matrix

Fingerprint Dive into the research topics of 'Exponential stability of highly nonlinear neutral pantograph stochastic differential equations'. Together they form a unique fingerprint.

  • Cite this